Hi everyone, im new to this site but i am hoping someone might be able to help me
with a question regarding oxycontin SR 80mg.
In march 1999 i was diagnosed osteo-arthritis through out my spine & due to the crumbling of the spine, i've had titanium plates
inserted to replace from my c1 through to c6/7 (neck) & from my L2 to my L5 s1 (Lumber) plus fusion.Since the surgery i have been on oxycontin 80mg morning & night also 5mg of valium of a night to help me relax enough to sleep, as im unable to sleep laying down.While i"ve had no major side effects in the last 9 years, i"ve noticed in the last 6 months that my natural curly hair has lost its curl and is thining out very quickly while i might seem vain to some...im not its just that i dont understand why now? if this a side effect of the drug??
I have read many of articles on oxycontin, i have never come a cross anything relating to hair thining or hair loss. so if you can help me in anyway at all, i would be most thankful.